It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Withdrawal symptoms help from morphine

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-22-2017, 07:48 AM   #1
    s1m0n19
    Newbie
    (male)
     
    s1m0n19's Avatar
     
    Join Date: Oct 2017
    Posts: 1
    s1m0n19 HB User
    Withdrawal symptoms help from morphine

    Hi guys was hoping for a little advice from anyone who can give it.

    I have been on zormorph (morphine) for about 10 - 11 years and my neurologist has suggested for me to come off it as it may be causing some head pain issues and most likely it no longer helps as much as it should any more.

    Anyways I have been off it for 7 days now and still feel a little wired here is some of the symptoms

    Cold and shivery all the time

    Uable to sleep and feel light headed chilly and chest feels a little light

    Bad pains in stomache/bowel

    Sneezing alot

    A little nauseated.

    Anyone know how much longer these symptoms will go on for ?

    If I take naproxen for bed it does help a little as it eases the aching etc ..

     
    Sponsors Lightbulb
       
    Old 10-22-2017, 03:14 PM   #2
    backhurtz
    Senior Veteran
    (female)
     
    backhurtz's Avatar
     
    Join Date: Oct 2008
    Location: NY, USA
    Posts: 818
    backhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB Userbackhurtz HB User
    Re: Withdrawal symptoms help from morphine

    You are experiencing typical withdrawal symptoms. Usually they last anywhere from 5 -7 days and then slowly start improving.
    Making sure you stay hydrated, eat bland meals, Tylenol pm , and anti diarrhea meds typically help during the worst of the symptoms.

     
    Old 10-25-2017, 03:59 PM   #3
    n2braves
    Junior Member
    (female)
     
    Join Date: Sep 2012
    Posts: 38
    n2braves HB Usern2braves HB User
    Re: Withdrawal symptoms help from morphine

    Backhurtz is correct that these are typical withdrawal symptoms and should be thru the worst in about 5 days. Are they going to try you on something else? Did they take you completely off the morphine just to see where your pain levels were? Did you do a taper? Just wondering what they planned to do next. Hope you feel better soon.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:54 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!